Actions de groupes de Kazhdan sur le cercle
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, pp. 749-758.
@article{ASENS_2002_4_35_5_749_0,
     author = {Navas, Andr\'es},
     title = {Actions de groupes de {Kazhdan} sur le cercle},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {749--758},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 35},
     number = {5},
     year = {2002},
     doi = {10.1016/s0012-9593(02)01107-2},
     zbl = {1028.58010},
     mrnumber = {1951442},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(02)01107-2/}
}
TY  - JOUR
AU  - Navas, Andrés
TI  - Actions de groupes de Kazhdan sur le cercle
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2002
DA  - 2002///
SP  - 749
EP  - 758
VL  - 4e s{\'e}rie, 35
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(02)01107-2/
UR  - https://zbmath.org/?q=an%3A1028.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=1951442
UR  - https://doi.org/10.1016/s0012-9593(02)01107-2
DO  - 10.1016/s0012-9593(02)01107-2
LA  - fr
ID  - ASENS_2002_4_35_5_749_0
ER  - 
%0 Journal Article
%A Navas, Andrés
%T Actions de groupes de Kazhdan sur le cercle
%J Annales scientifiques de l'École Normale Supérieure
%D 2002
%P 749-758
%V 4e s{\'e}rie, 35
%N 5
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(02)01107-2
%R 10.1016/s0012-9593(02)01107-2
%G fr
%F ASENS_2002_4_35_5_749_0
Navas, Andrés. Actions de groupes de Kazhdan sur le cercle. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, pp. 749-758. doi : 10.1016/s0012-9593(02)01107-2. http://www.numdam.org/articles/10.1016/s0012-9593(02)01107-2/

[1] Alperin R, Locally compact groups acting on trees and property (T), Mh. Math. 93 (1982) 261-265. | MR | Zbl

[2] Bonahon F, The geometry of Teichmüller space via geodesic currents, Inv. Math. 92 (1988) 139-162. | MR | Zbl

[3] Burger M, Monod N, Bounded cohomology of lattices in higher rank Lie groups, J. Eur. Math. Soc. (JEMS) 1 (1999) 199-235. | MR | Zbl

[4] Burger M., Monod N., Continuous bounded cohomology and applications to rigidity theory. Geometric and Functional Analysis, à paraître. | Zbl

[5] Casson A, Jungreis D, Convergence groups and Seifert fibered 3-manifolds, Inv. Math. 118 (1994) 441-456. | MR | Zbl

[6] Farb B, Shalen P, Real-analytic actions of lattices, Inv. Math. 135 (1999) 273-296. | MR | Zbl

[7] Gabai D, Convergence groups are Fuchsian groups, Ann. of Math. 136 (1992) 447-510. | MR | Zbl

[8] Ghys É, Actions de réseaux sur le cercle, Inv. Math. 137 (1999) 199-231. | MR | Zbl

[9] Ghys É., Groups acting on the circle, L'Enseignement Mathématique, à paraître. | Zbl

[10] Gromov M, Hyperbolic groups, in: Essays in Group Theory, Springer-Verlag, 1987, pp. 75-263. | MR | Zbl

[11] Ghys É, Sergiescu V, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helvetici 62 (1987) 185-239. | MR | Zbl

[12] Hector G, Hirsch U, Introduction to the Geometry of Foliations. Part B. Foliations of Codimension One, Aspect of Mathematics, 1987. | MR | Zbl

[13] Hinkkanen A, Abelian and nondiscrete convergence groups of the circle, Trans. AMS 318 (1990) 87-121. | MR | Zbl

[14] De La Harpe P, Valette A, La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque 175 (1989). | Zbl

[15] Navas A., Actions de groupes de Kazhdan sur le cercle, Prépublication de l'ENS, Lyon.

[16] Pressley A, Segal G, Loop Groups, Oxford Mathematical Monographs, 1986. | MR | Zbl

[17] Reznikov A., Analytic topology of groups, actions, strings and varieties. Chapter 2 : A theory of groups acting in the circle. Preprint, pp. 59-65 (August 11, 1999). http://xxx.lpthe.jussieu.fr/find/math/1/au:+Reznikov_A/0/1/0/all/0/1.

[18] Tukia P, Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math. 391 (1988) 1-54. | MR | Zbl

[19] Watatani Y, Property (T) of Kazhdan implies property (FA) of Serre, Math. Japon 27 (1981) 97-103. | MR | Zbl

[20] Witte D, Arithmetic groups of higher Q-rank cannot act on 1-manifolds, Proc. AMS 122 (1994) 333-340. | MR | Zbl

[21] Witte D, Products of similar matrices, Proc. AMS 126 (1998) 1005-1015. | MR | Zbl

[22] Zuk A., Property (T) and Kazhdan constants for discrete groups, Prépublication de l'ENS, Lyon.

Cited by Sources: